Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Ignoring my HIV+ diagnosis
Aug 26, 2005

after trying to gv blood 02/05, tested & ret 07/05 told HIV+ Still not seen MD, or had any fllowup. Meth addicted, w/sweats,sliver stools,pain in joints,vision deterior,wander' eye,always weak,urinate problems,bad diet,losing hair,minor cold 07/04 almost took me out.I'm a vet, can't go hosp to be shunned. How much longer left...pls, thks

Response from Dr. Henry

Finding out thay you are HIV+ is a big shock. You need to connect with a local HIV community based organization to get a case manager to talk with you. They also should be able to refer you to a local user friendly HIV specialist. HIV therapy in the US is very good and getting better so I expect most patients to live for decades with their HIV infection once plugged into a good care system. Hang in there and find a good local resource to start working with. Many are used to working with persons with chemical dependency problems. KH



Previous
Impotence
Next
Fat Loss Good or Bad?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement